# SDR IPXA2015032087231

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 12,348 hours, 7,718 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV AUX/MIRROR LIGHT INOPERATIVE, RELAMPED. OPS CK GOOD.
